PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Carathéodory–Fejér interpolation on the polydisc

Volume 254 / 2020

Rajeev Gupta, Gadadhar Misra Studia Mathematica 254 (2020), 265-293 MSC: Primary 47A20, 47A56, 47B35; Secondary 30E05, 30H05, 30H10. DOI: 10.4064/sm190314-18-8 Published online: 6 April 2020


We give an algorithm for finding a solution to the Carathéodory–Fejér interpolation problem on the polydisc, whenever a solution exists. A necessary condition for the existence of a solution becomes apparent from this algorithm. A generalization of the well-known theorem due to Nehari has been obtained. A proof of the Korányi–Pukánszky theorem also follows from these ideas.


  • Rajeev GuptaDepartment of Mathematics and Statistics
    Indian Institute of Technology
    Kanpur 208016, India
  • Gadadhar MisraDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image